Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1990, Volume 45, Issue 5, Pages 99–171
DOI: https://doi.org/10.1070/RM1990v045n05ABEH002680
(Mi rm4783)
 

This article is cited in 12 scientific papers (total in 12 papers)

The distribution of prime numbers

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences
References:
Received: 15.04.1990
Bibliographic databases:
Document Type: Article
UDC: 511
MSC: 11N05, 11N32, 11M26
Language: English
Original paper language: Russian
Citation: A. A. Karatsuba, “The distribution of prime numbers”, Russian Math. Surveys, 45:5 (1990), 99–171
Citation in format AMSBIB
\Bibitem{Kar90}
\by A.~A.~Karatsuba
\paper The distribution of prime numbers
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 5
\pages 99--171
\mathnet{http://mi.mathnet.ru/eng/rm4783}
\crossref{https://doi.org/10.1070/RM1990v045n05ABEH002680}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1084988}
\zmath{https://zbmath.org/?q=an:0715.11046}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45...99K}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1990FR88800003}
Linking options:
  • https://www.mathnet.ru/eng/rm4783
  • https://doi.org/10.1070/RM1990v045n05ABEH002680
  • https://www.mathnet.ru/eng/rm/v45/i5/p81
  • This publication is cited in the following 12 articles:
    1. D. A. Popov, “On the Weyl Formula for the Laplace Operator on Hyperbolic Riemann Surfaces”, Funct. Anal. Appl., 48:2 (2014), 150–153  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Victor Y. Pan, Xinmao Wang, “Degeneration of structured integer matrices modulo an integer”, Linear Algebra and its Applications, 429:8-9 (2008), 2113  crossref
    3. A. A. Karatsuba, M. A. Korolev, “Behaviour of the argument of the Riemann zeta function on the critical line”, Russian Math. Surveys, 61:3 (2006), 389–482  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. A. Karatsuba, M. A. Korolev, “The argument of the Riemann zeta function”, Russian Math. Surveys, 60:3 (2005), 433–488  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. S. B. Stechkin, A. Yu. Popov, “The asymptotic distribution of prime numbers on the average”, Russian Math. Surveys, 51:6 (1996), 1025–1092  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. S. M. Ageev, “Equivariant generalization of Michael's selection theorem”, Math. Notes, 57:4 (1995), 345–350  mathnet  crossref  mathscinet  zmath  isi  elib
    7. S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Math. Notes, 58:2 (1995), 841–849  mathnet  crossref  mathscinet  zmath  isi
    8. S. A. Gritsenko, “The refinement of a constant in the density theorem”, Math. Notes, 55:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi  elib
    9. Z. Kh. Rakhmonov, “Estimate of the density of the zeros of the Riemann zeta function”, Russian Math. Surveys, 49:2 (1994), 168–169  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. S. M. Ageev, “Classification of $G$-spaces”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 581–591  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. A. A. Karatsuba, “On the zeros of a special type of function connected with Dirichlet series”, Math. USSR-Izv., 38:3 (1992), 471–502  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1048
    Russian version PDF:1247
    English version PDF:92
    References:70
    First page:3
     
      Contact us:
    math-net2025_02@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025